# SDR ARWA981002

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Detector Unit
- Part number: MO102
- Condition: Inoperative
- Location: Pitot Heat
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCK, ACCESSED CURRENT DETECTOR UNIT LIGHT ILLUMINATED.  REMOVED AND REPLACED CURRENT DETECTOR UNIT, OPS CHECKED NORMAL IAW MM 30-30-00.
